# SDR DALA1156891809

- Difficulty date: October 2, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 41,183 hours, 10,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN FRONT OF 1A IS INOPERATIVE.  MAINTENANCE FOUND LIGHT MOUNTING INSERT PULLED OUT FROM BASE AND REPAIRED AND REPLACED THE LIGHT ASSEMBLY.  SYSTEM OPERATION IS NORMAL.
